I am a 26 year old mother
i have a 5 year old son
I have been having heavy flow during menustral period every month for the past 3 years. I took a pill every month to decrease the flow.
then i was on birth control pills to control is more.
Now, for the past 6 months i have been having severe pain in my large intestense the third day of my period and no matter how much pain killers i take the pain stays for three straight days...and then it goes on it's own. I dont have constipation or diharia. no other symptoms but this pain...and gases the doesnt want to come out...
Every time i visit my Gyno. she tells me that i have to take hormons. But the hormons have side effects that bothers me more...than it helps...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?